# SDR A3W2007F00000

- Difficulty date: August 24, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N21709
- Make and model: Cessna A185F
- Aircraft serial: 18503064
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 071349562
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 3,595 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING, ONCE SNOW COVERED GLACIER, THE RT GEAR OUTER SUPPORT CRACKED AND FAILED, DAMAGING THE SUPPORT BULKHEAD.  ROUGH SURFACE AND HIGH PART TT IS SUSPECTED AS CAUSE.  NO OTHER AIRCRAFT STRUCTURES WERE DAMAGED.  (K)
